The joy of copulas: Bivariate distributions with uniform marginals (Com: 87V41 p248)

Genest, Christian, MacKay, Jock . The American Statistician 1986. 40 :280-283

Locate this article in:

Bibtex

@article{CIS-66285,
  Author = {Genest, Christian and MacKay, Jock},
  Title = {The joy of copulas: Bivariate distributions with uniform marginals (Com: 87V41 p248)},
  Journal = {The American Statistician},
  Volume = {40},
  Year = {1986},
  Pages = {280--283},
  Keywords = {Teacher's Corner, Kendall $\\tau$, Frechet bound, Singular distribution function}
}

Similar articles